The Vestibular Migraine Community
Please read our welcome post and user support wiki!

Does anyone not get bloating or weight gain on nortriptyline?


#1

Does anyone not get bloating or weight gain on nortriptyline?? Dothep made me swell like a balloon.Would take at night next morning face like a big balloon. thinking to swap if this might be better for the bloating.


#2

I have been taking nortriptyline for 18 months, albeit at the very low dose of 10mg, but I do not suffer from either bloating or weight gain because of it.


#3

good to hear… I may try this next… Have you had any other side effects? Have your symptoms decreased?


#4

I am currently at 30mg of nortriptyline and do not have weight gain or bloating. But remember that everyone is an individual and responses to medication will vary per person.


#5

I only suffered extreme abdominal cramps when I tried to take 20mg so went back down to 10mg and have stayed on that dose. My VM was chronic and severe so I also need 25mg topiramate and 40mg verapamil all of which keep things nicely under control without side effects.


#6

Two months at 20mg for me and no bloating or intestinal distress. I can see how that could happen for some though as nori has been known to cause constipation or reduced bowel movements.


#7

Only three days on nortryptyline and sad to say I’m already bloated. It happened almost immediately. It’s funny how meds affect everyonen differently. I would take bloating any day of the week over VM though!